Is it FDE?

A 48 years old patient presented to OPD with such itchy skin rashes along with blisters over flexural aspects of knees, anteromedial aspect of thigh and anterior aspect of forearms. He is a known case of CLD and completed course of Hep C in end of february. Recently, he was prescribed rifagut 550mg TDS, cardivas 3.125mg BD , lactulose syp(generic), multivitamins(generic) and a protein powder(generic) He admits of taking rifaximin in the past too,without any adverse effects. He started these medicines on 25th July and experiencing these symptoms since then. How to proceed with this case?

2 Likes

LikeAnswersShare

The case is Fixed Drug Eruption

It could be FDE. It is is an allergic reaction to a medicine that characteristically recurs in the same site or sites each time a particular drug is taken. The number of involved sites may increase over time. Usually, just one drug is involved, although independent lesions from more than one drug have been described.

A case of Bullous Pemphigoid, Rx Tab. PPI 4Omg on empty stomach Tab. Corticosteroid like Prednisolone 10mg tid X3 days 1 bid x. 3 days 1 bd x. 3 days Cap. Maxical 1 gm OD Tab. Voveran SR sos Tab. Amitriptyline 10 mg HS All for 10 days Locally wycort+silvered skin Oint 1:1 ratio can b applied

I do agree that it could be FDE but i don't see any drug listed is causing FDE Or i i have not come across I feel more likely bullous pemphigus

Thanx Nihar Ranjan Mohanty
0

Can be FDE or can be bullous pemphigoid which is seen in HCV. A dermatologist reference would be better.

? FDE .. D/D.. ? BP.. BULLOUS PEMPHIGOID..

Most probably this is Fixed Drug Eruptions

Looks bullous impetigo

Azee500 od nothing mentioned about skin allergic to rifaximin if any body encounter let us know
0

Fixed drugs eruptions

Fixed drug eruption

Load more answers